Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 315, Number 1

All articles in this issue are freely accessible.

Higher-order Sugawara operators for affine Lie algebras
Roe Goodman and Nolan R. Wallach.
Trans. Amer. Math. Soc. 315 (1989), 1-55
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 958893
Functional equations, tempered distributions and Fourier transforms
John A. Baker.
Trans. Amer. Math. Soc. 315 (1989), 57-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 979965
Multiresolution approximations and wavelet orthonormal bases of $L^{2}(R)$
Stephane G. Mallat.
Trans. Amer. Math. Soc. 315 (1989), 69-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1008470
Injectivity of operator spaces
Zhong-Jin Ruan.
Trans. Amer. Math. Soc. 315 (1989), 89-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 929239
Invariant measures and equilibrium states for piecewise $C^{1+𝛼}$ endomorphisms of the unit interval
Christopher J. Bose.
Trans. Amer. Math. Soc. 315 (1989), 105-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 943300
On Cournot-Nash equilibrium distributions for games with a nonmetrizable action space and upper semi-continuous payoffs
M. Ali Khan.
Trans. Amer. Math. Soc. 315 (1989), 127-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 970267
The structure of quasimultipliers of $C^{*}$-algebras
Hua Xin Lin.
Trans. Amer. Math. Soc. 315 (1989), 147-172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 937248
Sarkovskiĭ’s theorem for hereditarily decomposable chainable continua
Piotr Minc and W. R. R. Transue.
Trans. Amer. Math. Soc. 315 (1989), 173-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 965302
Hamburger moment problems and orthogonal polynomials
T. S. Chihara.
Trans. Amer. Math. Soc. 315 (1989), 189-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 986686
A generalization of the Levine-Tristram link invariant
Lawrence Smolinsky.
Trans. Amer. Math. Soc. 315 (1989), 205-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 931532
A new $3$-dimensional shrinking criterion
Robert J. Daverman and Dušan Repovš.
Trans. Amer. Math. Soc. 315 (1989), 219-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 978381
The structure of some equivariant Thom spectra
Steven R. Costenoble.
Trans. Amer. Math. Soc. 315 (1989), 231-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 958887
Compact abelian prime actions on von Neumann algebras
Klaus Thomsen.
Trans. Amer. Math. Soc. 315 (1989), 255-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 937252
Optimal $L^{p}$ and Hölder estimates for the Kohn solution of the $\overline∂$-equation on strongly pseudoconvex domains
Der-Chen E. Chang.
Trans. Amer. Math. Soc. 315 (1989), 273-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 937241
Nonlinearly equivalent representations of quaternionic $2$-groups
Washington Mio.
Trans. Amer. Math. Soc. 315 (1989), 305-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 937879
Coupled points in the calculus of variations and applications to periodic problems
Vera Zeidan and Pier Luigi Zezza.
Trans. Amer. Math. Soc. 315 (1989), 323-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 961599
Cauchy integral equalities and applications
Boo Rim Choe.
Trans. Amer. Math. Soc. 315 (1989), 337-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 935531
Radially symmetric solutions to a superlinear Dirichlet problem in a ball with jumping nonlinearities
Alfonso Castro and Alexandra Kurepa.
Trans. Amer. Math. Soc. 315 (1989), 353-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 933323
A higher order invariant of differential manifolds
Gregory A. Fredricks, Peter B. Gilkey and Phillip E. Parker.
Trans. Amer. Math. Soc. 315 (1989), 373-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 986691
$\overline∂_{b}$-equations on certain unbounded weakly pseudo-convex domains
Hyeonbae Kang.
Trans. Amer. Math. Soc. 315 (1989), 389-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 989577
The transfer ideal of quadratic forms and a Hasse norm theorem mod squares
David B. Leep and Adrian R. Wadsworth.
Trans. Amer. Math. Soc. 315 (1989), 415-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 986030
American Mathematical Society